# SDR IPXA2023071093633

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 21,720 hours, 13,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEVACUATION SLIDE RELEASE WARNING LIGHT INOP. DEFERRED IAW MEL # 52-73-01-1 NO DMP REQUIRED.ACCOMPLISHED RESET TEST OF AUTONOMOUS STDBY PWR UPPLY UNIT IAW AMM 52-73-00 AND CHECKS OK. VERIFIED EVAC/SLIDE RELEASE WARNING LIGHT WHEN COMES ON AND FLASHES IAW AMM 52-73-11.
